MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Phaseal Optima; Closed antineoplastic and hazardous drug reconstitution and transfer system

BECTON DICKINSON, S.A. BD Phaseal Optima; Closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number 515053
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: it was reported that after infusing normal saline into the abraxane vial, user attempted to collect the solution by connecting a syringe with an injector to the protector.However, the threaded connection between the injector and the syringe broke, so they stopped using it and used a different product instead.Additional information provided: i understand that the damage occurred during the collection process, so i believe that some of the information leaks out.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Phaseal Optima
Common Device Name
Closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50801727
Report Number3003152976-2026-00432
Device Sequence Number10590214
Product Code ONB
UDI-Device Identifier00382905150531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515053
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown